# SDR WRNA201000007

- Difficulty date: December 20, 2010
- Submitted: December 22, 2010
- Operation: Air carrier
- Aircraft: N952AR
- Make and model: Doug MD-11F
- Aircraft serial: 48497
- Aircraft time: 57,336 hours, 14,997 cycles
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: 4059001908
- Part serial: 90070207
- Condition: Unserviceable
- Location: Autopilot Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: J, A

## Discrepancy

CLIMBING THRU 12K FT, AURAL WARNING "LANDING GEAR" THEN THE INDICATIONS WERE THAT THE GEAR WAS UP AND RETRACTED, HOWEVER, THE AURAL WARNING "LANDING GEAR" NEVER STOPPED.  CYCLED THE GEAR BY PUTTING IT DOWN AND BACK UP, WHEN THE GEAR WAS DOWN THE WARNING STOPPED, AFTER THE GEAR WAS SELECTED UP THE WARNING CONTINUED AND NOW HAD A GEAR DOWN INDICATION ON THE NOSE AND LEFT WING GEAR WITH BOTH PRIMARY AND SECONDARY WARNING LIGHTS INDICATING THE GEAR WAS DOWN, TRIED CYCLING THE GEAR TWO MORE TIMES AND THE SAME PATTERN WAS REPEATED.  DUMPED FUEL TO GET DOWN TO MAX LANDING WEIGHT, LANDING MADE, NORMAL. RETURNED TO GATE.  REMOVED AND REPLACED NR 1 FCC INAW 22-01-03. ACCOMPLISED RTS OF FCC NR 12 & NR 2 IAW AMM 22-00-00.  ADJUSTED RT O/B FLAP POSITION XMITTER.  NO FAULTS NOTED.  PERFORMED GEAR SWING IAW 32-31-00 OP'S CHECK NORMAL, PERFORMED LANDING GEAR SYS TEST IAW 32-62-00 OP'S CHECK GOOD.  A/C RETURNED TO SERVICE.
